- Patients Information
PCOD can cause hormonal and metaboloc problems. Fortunately all these problems can be solved by proper medication and treatment. You can read more about Polycystic ovaries at our services page.
Delay in periods can be due to pregnancy, thyroid or prolactin issues or Polycystic ovaries. All these require proper investigations and treatment.
Hi, It is usually a very stressful time if a heart beat is not discovered. Sometimes it can come a bit later and sometimes it can lead due to a miscarriage. In a missed abortion if usually dont get any symptoms.
Hi. ..once the due date crosses one needs to be very vigilant. If everything is fine ie baby movements, and other ultrasound findings you can still wait for few days for labour to start. Otherwise one should deliver the baby. It's best to liaise with your Gynaecologist.
This can be due to polycystic ovaries, thyroid or high prolactin levels. You need to get a ultrasound and check thyroid and prolactin levels.
Hi Irregular periods can be due to many reasons like thyroid issues, high prolactin, polycystic ovaries etc. All these factors need to investigated and then after coming to a diagnosis she should be treated.
Hi Whenever you are taking contraceptive pills it is very important to take them regularly or else they can use irregular periods or contraceptive failure. Stopping them mid cycle will cause a period which happened with you. For immediate relief you can take medications containing tranexemic acid which will reduce the flow. Also you can try some other contraceptive pill which might suit you.
Sometimes because of antibiotics women get fungal infection in the vagina , commonly known as thrush. It can cause severe itching and can be treated with anti fungal medication. Regarding dark orange urine it can be due to some antibiotics like nitrofurantoin or it can be a sign of dehydration ie you are not drinking enough water.Let me know if you have any other queries.
Trying for a pregnancy can be quite a difficult time.I understand you have PCOS ,which in itself can cause delay in periods. As all your pregnancy tests are negative as well, it seems unlikely that you are pregnant.Let me know if you have any other queries.
There are certain medications which are taken for high blood pressure which can harm the baby. On the other hand , certain medications are allowed in pregnancy. It would be helpful if you could tell which medications you are on. Secondly ,to continue the pregnancy is really your choice. If you want to continue it, there are tests available which can ensure that the baby or you are not in any danger. On the other hand, given your medical condition and the fact that it is an unplanned pregnancy so may go for termination as well.
To reduce oedema in your legs try keeping them at a elevated surface ...so if you are sitting on a sofa try keeping them on the coffee table. In general dangling your legs will worsen the oedema. Also walking helps the muscles pump back some of that fluid ...so try that as well. While sleeping keep a pillow beneath your legs. Please make sure that the oedema is not due to increased blood pressure.
After delivering a baby periods can be quite irregular. sometimes they can come after 3 weeks and then take a few months to regularise. So there is nothing to worry about. Just remember after having a period you can conceive with unprotected sex.
With irregular periods it becomes very difficult to predict ovulation . With irregular periods you can get commercially available ovulation kit and test every other day after 9 th day of your periods. Overweight and thyroid problems can cause irregular periods. both irregular periods and overweight are signs of PCODs , therefore it is good idea to get checked. I generally advise my patients to have intercourse every 2 to 3 days rather than on specific days.
Any discharge from vagina which causes itching or is smelly is likely because of infection. Such infections are quite common in newly married girls. It would be a good idea to get yourself checked by a doctor who would prescribe you a suitable course of antibiotics.
Prolonged bleeding after taking abortion pills can be due to variety of reasons ....the two important ones are infection and incomplete abortion ie some products are still in yr womb. Both these things are cause serious infection in your uterus and impair your future fertility. I would suggest that you should get checked by a gynaecologist and rule out these two possibilities.
There can be many causes of delay in periods ..the commonest being pregnancy. Therfore the first thing you need to do is a urine pregnancy test. If it comes negative ,sometimes periods can be delayed even just by stress. Your body might be just reacting to stress of undergoing a surgery. Wait for a few days and your period might just come by itself.
It seems that you might be having a vaginal infection ,possibly thrush. Vaginal infections ,especially thrush can cause intense itching which can result in small cuts and bruises. The discharge associated with thrush is normally described as thick curly white. I think it is best for you to get it checked and take appropriate treatment.
Endometrisis period pain can be really bad but there are lots of things you can do. Firstly ,you can take a birth control pill and take it without break and avoid any periods. Secondly, you can also get a Mirena fitted which really helps with endometriosis. Surgery in most cases helps with the pain ,the only problem is of recurrence of endometriosis after some time
I understand that you are having intense burning after urination , this can be a symptom of urine infection. You need to get your urine tested, because untreated infections can even affect your kidneys. Secondly, the excessive white discharge can be due to vaginal infection ,which again needs to be checked out.
There can be various causes of delayed periods , the commonest of them being pregnancy. Therefore the first thing you need to do ,is a urine pregnancy test which can even be done at home. If the test is negative ,then we look into other causes like stress, thyroid problems etc.